# SDR HNAA2015030200072

- Difficulty date: March 2, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 55,905 hours, 62,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING DURING ALL PHASES OF FLIGHT.  NOTICED GALLEY LIGHTS DIMMING AT SAME TIME.  PROP HEAT WAS NOT SELECTED ON.  INSPECTED PROP BULKHEAD HEATER LEADS BRUSH BLOCK AND ENGINE WIRING. INSPECTED TERMINAL BLOCK 9811TB14. NO DEFECTS. R & R EMERGENCY LIGHT CIRCUIT BREAKERS C3 AND L1.  FOUND BURNED TERMINAL ON CIRCUIT BREAKER L1.
